# SDR USAASA03116

- Difficulty date: September 21, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Incorrect
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOS - THE AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE WAS FOUND TO HAVE AN INCORRECT RELEASE CABLE INSTALLED DURING INSPECTION.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  OK FOR SERVICE.  (M)
